Two-Weighted Inequalities for the Riesz Potential in p-Convex Weighted Modular Banach Function Spaces
Abstract
We prove the property of two-weight boundedness for the Riesz potential from one weighted Banach function space to another weighted Banach function space. In particular, we establish the two-weight boundedness for the Riesz potential and determine sufficient conditions on weights for the boundedness of the Riesz potential in weighted Musielak-Orlicz spaces.
Source
UKRAINIAN MATHEMATICAL JOURNALVolume
69Issue
11Collections
- WoS İndeksli Yayınlar Koleksiyonu [3217]
- Yayın Koleksiyonu [299]